Alert archive / Oklahoma / Wind Advisories in 2014

Wind Advisory 2, NWS Norman, OK

January 12, 20148 counties in Texas; 39 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Jan 12, 2014, 3:52 AM CST for 8 counties in Texas; 39 counties in Oklahoma. It took effect at Jan 12, 2014, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2014, 3:52 AM CST (09:52 UTC)
In effect from
Jan 12, 2014, 10:00 AM CST
Expired
Jan 12, 2014, 6:00 PM CST
In force
8 hr
Issued by
NWS Norman, OK
All 47 counties

Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 82 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2897 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

019 
WWUS74 KOUN 120952
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
352 AM CST SUN JAN 12 2014

OKZ013-016>047-050-051-TXZ083>090-121800-
/O.NEW.KOUN.WI.Y.0002.140112T1600Z-140113T0000Z/
NOBLE-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-
CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-
SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-
STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-CARTER-
JOHNSTON-LOVE-MARSHALL-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-
BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...PERRY...WEATHERFORD...CLINTON...
WATONGA...KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...
CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...
SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...
COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...
MADILL...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
352 AM CST SUN JAN 12 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING. 


* TIMING: SOUTHWEST WINDS WILL INCREASE EARLY THIS MORNING AND
  CREATE ADVERSE IMPACTS FROM LATE MORNING THROUGH THE AFTERNOON.

* WINDS: 25 TO 35 MPH WITH OCCASIONAL GUSTS OF 40 TO 45 MPH. 

* MAIN IMPACT: DIFFICULT DRIVING CONDITIONS WILL HIGH-PROFILE AND
  LIGHT-WEIGHT VEHICLES.

* OTHER IMPACTS: TEMPERATURES WILL BE WARM AND HUMIDITIES LOW.
  THIS WILL LEAD TO VERY HIGH TO EXTREME WILDFIRE CONDITIONS. THE
  WIND WILL ALLOW ANY FIRES TO SPREAD QUICKLY. OUTDOOR BURNING AND
  OTHER ACTIVITIES THAT COULD LEAD TO WILDFIRES IS DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
2 follow-up statements
017 
WWUS74 KOUN 122019
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
219 PM CST SUN JAN 12 2014

OKZ008-012-048-052-130000-
/O.EXA.KOUN.WI.Y.0002.000000T0000Z-140113T0000Z/
KAY-GARFIELD-ATOKA-BRYAN-
INCLUDING THE CITIES OF...PONCA CITY...ENID...ATOKA...DURANT
219 PM CST SUN JAN 12 2014

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* TIMING: STRONGEST WINDS WILL OCCUR THROUGH 5 PM THIS AFTERNOON
  THEN DIMINISH.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS OF 40 TO 50
  MPH.

* MAIN IMPACT: DIFFICULT DRIVING CONDITIONS WILL HIGH-PROFILE 
  AND LIGHT-WEIGHT VEHICLES. 

* OTHER IMPACTS: TEMPERATURES WILL BE WARM AND HUMIDITIES LOW.
  THIS WILL LEAD TO EXTREME WILDFIRE CONDITIONS. THE WIND WILL
  ALLOW ANY FIRES TO SPREAD QUICKLY. OUTDOOR BURNING AND OTHER
  ACTIVITIES THAT COULD LEAD TO WILDFIRES IS DISCOURAGED. A COLD
  FRONT WILL BRING AN ABRUPT WIND SHIFT TO THE NORTHWEST AS EARLY
  AS 4 PM IN NORTHWEST OKLAHOMA TO 2 AM IN SOUTHEAST OKLAHOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ013-016>047-050-051-TXZ083>090-130000-
/O.CON.KOUN.WI.Y.0002.000000T0000Z-140113T0000Z/
NOBLE-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-
CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-
SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-
STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-CARTER-
JOHNSTON-LOVE-MARSHALL-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-
BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...PERRY...WEATHERFORD...CLINTON...
WATONGA...KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...
CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...
SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...
COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...
MADILL...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
219 PM CST SUN JAN 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* TIMING: STRONGEST WINDS WILL OCCUR THROUGH 5 PM THIS AFTERNOON
  THEN DIMINISH.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS OF 40 TO 50
  MPH.

* MAIN IMPACT: DIFFICULT DRIVING CONDITIONS WILL HIGH-PROFILE 
  AND LIGHT-WEIGHT VEHICLES. 

* OTHER IMPACTS: TEMPERATURES WILL BE WARM AND HUMIDITIES LOW.
  THIS WILL LEAD TO EXTREME WILDFIRE CONDITIONS. THE WIND WILL
  ALLOW ANY FIRES TO SPREAD QUICKLY. OUTDOOR BURNING AND OTHER
  ACTIVITIES THAT COULD LEAD TO WILDFIRES IS DISCOURAGED. A COLD
  FRONT WILL BRING AN ABRUPT WIND SHIFT TO THE NORTHWEST AS EARLY
  AS 4 PM IN NORTHWEST OKLAHOMA TO 2 AM IN SOUTHEAST OKLAHOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

MBS
345 
WWUS74 KOUN 122348
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
548 PM CST SUN JAN 12 2014

OKZ008-012-013-016>048-050>052-TXZ083>090-130100-
/O.EXP.KOUN.WI.Y.0002.000000T0000Z-140113T0000Z/
KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...PONCA CITY...ENID...PERRY...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE...
STILLWATER...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...
PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...ADA...COALGATE...WALTERS...WAURIKA...
ARDMORE...TISHOMINGO...ATOKA...MARIETTA...MADILL...DURANT...
QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...
MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
548 PM CST SUN JAN 12 2014

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. 

SOUTHWEST WINDS HAVE DIMINISHED ACROSS OKLAHOMA AND WESTERN
NORTH TEXAS THIS EVENING. A COLD FRONT WILL MOVE QUICKLY SOUTH
ACROSS THE AREA THIS EVENING WITH GUSTY NORTH TO NORTHWEST
WINDS BEHIND THE FRONT... HOWEVER GUSTS WILL REMAIN BELOW 30 MPH.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Jan 11, 10:45 PM CST, 5 hours 7 minutes earlier.

Area forecast discussion, Jan 11, 10:45 PM CST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1045 PM CST SAT JAN 11 2014

.AVIATION...
SOUTH WINDS WILL INCREASE SOME OVERNIGHT. STRONG LLJ WILL DEVELOP
AND WILL KEEP MENTION OF LLWS IN ALL TAF SITES OVERNIGHT INTO THE
FIRST PART OF THE DAY ON SUNDAY. SFC WINDS WILL BECOME QUITE STRONG
ON SUNDAY WITH GUSTS WILL OVER 30KTS MANY LOCATIONS. COLD FRONT WILL
WORK SOUTH THROUGH THE AREA LATE SUNDAY AFTN AND EVENING WITH GUSTY
NORTH WINDS BEHIND FRONT.

30

&&

.PREV DISCUSSION... /ISSUED 505 PM CST SAT JAN 11 2014/

.AVIATION...
LIGHT SOUTH WINDS EXPECTED OVERNIGHT WITH CLEAR SKIES.
LLJ WILL INCREASE LATE TONIGHT AND BECOME QUITE STRONG. WILL KEEP
MENTION OF LLWS AT ALL SITES AND KEEP MENTION THROUGH THE MORNING
HOURS. SFC WINDS WILL ALSO INCREASE TOWARD MORNING WITH MOST LOCALES
SEEING SUSTAINED WINDS NEAR/ABOVE 20KTS AND GUSTS OVER 30KTS BY
SUNDAY AFTN.

30

&&

.PREV DISCUSSION... /ISSUED 232 PM CST SAT JAN 11 2014/

.DISCUSSION...
THE MAIN CONCERNS ARE WILDFIRE POTENTIAL AND STRONG WINDS
ON SUNDAY.

SUNNY SKIES AND MILD WEATHER WERE OCCURRING THIS AFTERNOON.
IT APPEARS THE LATEST MODELS MAY BE OVERESTIMATING SURFACE
DEWPOINTS AND SLIGHTLY UNDERESTIMATING TEMPERATURES THIS
AFTERNOON.

TONIGHT...CLEAR CONDITIONS WILL OCCUR. WINDS WILL INCREASE
THROUGH THE NIGHT. FORECAST LOWS MAY BE TRICKY AS LOWEST
TEMPERATURES MAY OCCUR BETWEEN 10 PM AND 3 AM BEFORE WINDS
INCREASE. WITH LIGHT WINDS AND CLEAR SKIES THIS EVENING...THINK
TEMPERATURES WILL QUICKLY FALL. WENT NEAR MODEL GUIDANCE LOWS
MAINLY IN THE 30S.

SUNDAY WILL BE WINDY AND WARMER WITH ABUNDANT SUNSHINE.
MARGINAL WIND ADVISORY CRITERIA MAY BE MET EAST OF A PONCA
CITY TO HOBART TO KNOX CITY LINE WITH SUSTAINED WINDS NEAR
25 TO 30 MPH AND GUSTS NEAR 40 MPH. FOR NOW...WILL NOT ISSUE A
WIND ADVISORY WITH SOME UNCERTAINTY WITH THE STRENGTH OF
WINDS...MAINLY IN REGARDS TO HOW MUCH VERTICAL MIXING WILL OCCUR.
WENT NEAR OR ABOVE MODEL GUIDANCE HIGHS THINKING GOOD HEATING
WILL OCCUR DUE TO DRY SOILS ACROSS MUCH OF THE AREA...EXCEPT
PERHAPS LOCATIONS SOUTHEAST OF A SEMINOLE TO WAURIKA LINE WHERE
RAINFALL OCCURRED YESTERDAY.

MAY BE CLOSE TO RECORD HIGHS AT OKLAHOMA CITY OF 73 DEGREES SET
IN 1935 AND 80 DEGREES SET IN 2006 AT WICHITA FALLS ON SUNDAY.

SUNDAY AFTERNOON AND NIGHT...A WEAK DRY COLD FRONT WILL MOVE
THROUGH THE AREA NORTHWEST TO SOUTHEAST. LOW LEVEL MOISTURE WILL
BE LACKING SO DRY CONDITIONS ARE EXPECTED.

MONDAY WILL BE MOSTLY SUNNY AND NOT AS WARM AS SUNDAY...THOUGH
HIGHS SHOULD BE SLIGHTLY ABOVE AVERAGE FOR THIS TIME OF YEAR.
WINDS WILL BE LIGHTER.

MONDAY NIGHT INTO TUESDAY...ANOTHER DRY COLD FRONT WILL MOVE
THROUGH THE AREA. WINDS WILL BE ON THE INCREASE ON TUESDAY
AND MAY ONCE AGAIN BE NEAR ADVISORY CRITERIA. TEMPERATURES
MAY BE A BIT COOLER DURING THE DAY ON TUESDAY COMPARED
TO MONDAY.

TUESDAY NIGHT THROUGH NEXT SATURDAY...A SIMILAR WEATHER PATTERN
IS EXPECTED WITH THE PASSAGE OF DRY COLD FRONTS IN MID/UPPER
NORTHWEST FLOW. DRY WEATHER WILL LIKELY CONTINUE ALONG WITH NEAR
TO SLIGHTLY ABOVE AVERAGE TEMPERATURES.

MBS

&&

.FIRE WEATHER...
ISSUED A FIRE WEATHER WATCH SUNDAY AFTERNOON FOR MUCH OF
WESTERN NORTH TEXAS AND PARTS OF SOUTHWESTERN OKLAHOMA WHERE
LOWEST HUMIDITY...BELOW 20 PERCENT...AND STRONG WIND...20 FT
WINDS 20 MPH OR GREATER...COMBINATION WILL BE MET. WINDS
ACTUALLY MAY BE STRONGER ACROSS CENTRAL AND SOUTHERN
OKLAHOMA...BUT HUMIDITY VALUES WILL BE HIGHER. NORTHWESTERN
OKLAHOMA WILL EXPERIENCE LOW HUMIDITY VALUES SUNDAY
AFTERNOON...BUT WINDS SHOULD BE LIGHTER. REGARDLESS...BURNING
IS NOT RECOMMENDED IN MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS
ON SUNDAY.

THERE IS A CHANCE FOR CRITICAL FIRE WEATHER CONDITIONS IN
WESTERN NORTH TEXAS ON TUESDAY DUE TO STRONG NORTH WINDS AND
LOW HUMIDITY. TEMPERATURE CRITERIA OF 65 DEGREES WILL LIKELY
NOT BE MET IN OKLAHOMA...THOUGH STRONG WINDS AND LOW HUMIDITY
ARE POSSIBLE ACROSS THE WESTERN HALF OF THE STATE ON TUESDAY
AS WELL.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  35  70  36  56 /   0   0   0   0
HOBART OK         35  76  34  60 /   0   0   0   0
WICHITA FALLS TX  37  77  38  61 /   0   0   0   0
GAGE OK           33  69  27  58 /   0   0   0   0
PONCA CITY OK     36  65  32  56 /   0   0   0   0
DURANT OK         39  69  41  59 /   0   0  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR OKZ037-038-044.

TX...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR TXZ085>089.

&&

23/17
Hazardous weather outlook, Jan 11, 11:55 AM CST, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CST SAT JAN 11 2014

OKZ004>048-050>052-TXZ083>090-121100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CST SAT JAN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.

DISCUSSION...
A DRY AIR MASS WILL REMAIN OVER THE AREA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST SUNDAY JAN 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...0 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
A FEW COLD FRONTS WILL MOVE ACROSS THE SOUTHERN PLAINS SUNDAY THROUGH
FRIDAY...BUT NO RAIN IS EXPECTED WITH THE FRONTAL PASSAGES.

OTHER HAZARDOUS WEATHER...
VERY HIGH FIRE DANGER WILL OCCUR SUNDAY AS TEMPERATURES WARM INTO
THE MID 60 TO MID 70S.  THE WARM WEATHER WILL COMBINE WITH LOW HUMIDITY
AND STRONG SOUTHWEST WINDS TO INCREASE THE RISK OF WILDFIRES. CONCERNS
WILL BE PRIMARILY OVER SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF
NORTH TEXAS SUNDAY AFTERNOON.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SUNDAY.

CMS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 3:44 AM CSTRed Flag WarningOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more14 hr

Nearby

Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.